So I just started taking Lasix today. I took it at 8 p.m. I made my first trip too the bathroom at 11:30 p.m. Should I be worried?
The onset of needing to pee following oral Lasix is within 1 hour, but the peak effect is in the 1st to 2nd hours, but the duration of lasix's effect is up to 6 to 8 hours. So I wouldn't worry. Be sure to stay hydrated, and follow up with your doctor if you have signs of dehydration, such as extreme thirst, headache, dizziness, urination that is dark yellow (like straw or darker), or little urination for what you're inputting. Hope this helps!
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Posted 4 May 2010 • 1 answer
Does anyone taking lasix feel like their bones or muscles are on fire in legs and too heavy to even?
Posted 23 Dec 2010 • 1 answer
Posted 24 Sep 2015 • 0 answers
Posted 26 Jan 2017 • 0 answers